# SDR NOCA07209

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N755NA
- Make and model: Boeing 757-28A
- Aircraft serial: 30043
- Engine: Rroyce RB211535E4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 2 ENG EEC AND NR 2 ENG LIMITER EICAS MSG ILLUMINATED AFTER ENG START.  PERFORMED FIM 73-21-00 FIG 115 AND FIG 103.  NO FAULTS NOTED ON RT EEC, RAN ENGS.  NO MSGS NOTED.
